Random Response of Highway Bridges to Vehicle Loads

by Chi Chao Tung,


Serial Information: Journal of the Engineering Mechanics Division, 1967, Vol. 93, Issue 5, Pg. 79-94


Document Type: Journal Paper

Abstract: The random response of highway bridges under the passage of vehicles is studied. The Poisson process is used to represent the vehicular traffic and the bridge is idealized as a linear system. The probability density function and expected rate of threshold crossings of the bridge response are obtained.

Subject Headings: Highway bridges | Bridge-vehicle interaction | Vehicles | Vehicle loads | Traffic management | Linear functions | Probability

Services: Buy this book/Buy this article

 

Return to search